Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hardness on top of ear, wearing spectacles. Are the arms of spectacles causing this?

I have a hardness ontop of my ear , on the , i dont know what to call it , helix maybe. I only noticed this a couple of days ago, yet might have had it all of my life for all i know. I'm wear
full time corrective eye glasses, and on occassions will get this discomfort on ears. Could the spec arms be causing this.. 'killing the nerves, maybe. It is .beginning to worry me
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thank you for your query.

yes the arms of the spectacles can cause the hardness due to usage over a period of time.
you should be concerned if it increases in size,pains or oozes any fluid.
then i would advise you to consult your ENT
or else nothing to worry.

thank you,
wishing you good health
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor